| Model Number |
16-2840/02 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
Wear of the bearing shell in the femoral component.
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
Event or Problem Description
Wear of the bearing shell in the femoral component.[customer].